CSpace

Browse/Search Results:  1-10 of 17 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
ON GLOBAL EXISTENCE AND BLOW-UP FOR DAMPED STOCHASTIC NONLINEAR SCHRODINGER EQUATION 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2019, 卷号: 24, 期号: 12, 页码: 6837-6854
Authors:  Cui, Jianbo;  Hong, Jialin;  Sun, Liying
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
Stochastic nonlinear Schrodinger equation  multiplicative noise  global existence  blow-up  exponential integrability  
Optimal regularity of stochastic evolution equations in M-type 2 Banach space 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 267, 期号: 3, 页码: 1955-1971
Authors:  Hong, Jialin;  Huang, Chuying;  Liu, Zhihui
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
Stochastic evolution equation  Multiplicative noise  Well-posedness  Trajectory regularity  Factorization method  
Well-posedness and optimal regularity of stochastic evolution equations with multiplicative noises 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 8, 页码: 4712-4745
Authors:  Hong, Jialin;  Liu, Zhihui
Favorite  |  View/Download:9/0  |  Submit date:2019/03/11
Stochastic evolution equation  Multiplicative noise  Trajectory regularity  Factorization method  Gronwall inequality with singular kernel  
Comparisons of three kinds of plane wave methods for the Helmholtz equation and time-harmonic Maxwell equations with complex wave numbers 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2018, 卷号: 344, 页码: 323-345
Authors:  Yuan, Long;  Hu, Qiya
Favorite  |  View/Download:12/0  |  Submit date:2018/09/08
Helmholtz equation  Time-harmonic Maxwell's equations  Well posedness  Electromagnetic wave  Plane wave basis  Error estimates  
CONVERGENCE OF THE PML SOLUTION FOR ELASTIC WAVE SCATTERING BY BIPERIODIC STRUCTURES 期刊论文
COMMUNICATIONS IN MATHEMATICAL SCIENCES, 2018, 卷号: 16, 期号: 4, 页码: 987-1016
Authors:  Jiang, Xue;  Li, Peijun;  Lv, Junliang;  Zheng, Weiying
Favorite  |  View/Download:6/0  |  Submit date:2019/01/11
Elastic wave equation  perfectly matched layer  biperiodic structures  transparent boundary condition  
AN ADAPTIVE FINITE ELEMENT PML METHOD FOR THE ELASTIC WAVE SCATTERING PROBLEM IN PERIODIC STRUCTURES 期刊论文
ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE, 2017, 卷号: 51, 期号: 5, 页码: 2017-2047
Authors:  Jiang, Xue;  Li, Peijun;  Lv, Junliang;  Zheng, Weiying
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
Elastic wave equation  adaptive finite element  perfectly matched layer  a posteriori error estimate  
Strong convergence rate of finite difference approximations for stochastic cubic Schrodinger equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2017, 卷号: 263, 期号: 7, 页码: 3687-3713
Authors:  Cui, Jianbo;  Hong, Jialin;  Liu, Zhihui
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Stochastic cubic Schrodinger equation  Strong convergence rate  Central difference scheme  Exponential integrability  Continuous dependence  
Linear Stability of Hyperbolic Moment Models for Boltzmann Equation 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2017, 卷号: 10, 期号: 2, 页码: 255-277
Authors:  Di, Yana;  Fan, Yuwei;  Li, Ruo;  Zheng, Lingchao
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Boltzmann equation  Grad's moment method  hyperbolic moment equation  linear stability  
THE CAUCHY PROBLEM ON LARGE TIME FOR SURFACE-WAVES-TYPE BOUSSINESQ SYSTEMS II 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2017, 卷号: 49, 期号: 4, 页码: 2321-2386
Authors:  Saut, Jean-Claude;  Wang, Chao;  Xu, Li
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Bousinesq systems  Cauchy problem  long time existence  
C(0)IPG for a Fourth Order Eigenvalue Problem 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2016, 卷号: 19, 期号: 2, 页码: 393-410
Authors:  Ji, Xia;  Geng, Hongrui;  Sun, Jiguang;  Xu, Liwei
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Fourth order eigenvalue problem  discontinuous Galerkin method  spectrum approximation